# SDR QXEA200601296

- Difficulty date: April 26, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 19,627 hours, 28,328 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 LEFT HAND CENTER WING, LADDER PLATE UNDER PANEL 522AT HAS FRETTING DAMAGE BETWEEN YW 62 - YW 77.  REPAIRED IAW RD8-57-1471 AND SRM 51-20-36.
